# SDR SWIA200413501

- Difficulty date: May 30, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,558 hours, 32,896 cycles
- Engine: Pwa PW118B
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L AT FS 482(5) APPROX CORRODED OUT OF LIMITS PER EMB 120 SRM 53-00-03; APPROX 3 INCH AREA.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPLACEMENT STRINGER SECTION 18L AND SPLICE DOUBLERS 2 EA PER EMB 120 SRM 53-00-00.
